# SDR GTIA050218

- Difficulty date: July 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Sparks
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A "A" CALL C/P TO INFORM OF "SMOKE SMELL" BEWEEN ROWS 28 PLUS 31.  SEEMED TO ORGINATE FROM F/A STATION NR 2 PILOT INFORMED F/A TO PULL ALL C/B`S IN AREA, COFFEE POT (1 & 2).  ONE AND HALF MINUTE AFTER PULLING C/B`S, SMELL WENT AWAY.  MONITORED AREA FOR ANY TRACK OF SMOKE/FIRE FOR DURATION OF FLIGHT (1HR).  AT SOME POINT F/A NOTICED A SPARK NEAR F/A STATIO NR 2 HANDSET AREA, PAX COMPLAINED OF SMOKE BRIEFLY.  REST OF FLIGHT NORMAL.  REMOVED AND REPLACED MID F/A P/A BUTTON.  (M)
